Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

8 Oz Acetaminophen OTC for Extra Strength Liquid Tylenol 500mg 15ml xtra strenth tylenel for adults


8 Oz Acetaminophen OTC for Extra Strength Liquid Tylenol 500mg 15ml xtra strenth tylenel for adults by Acetaminophen 500mg - Creative Rewards at HQ Health Blogs. MPN: 357896202088. Hurry! Limited time offer. Offer valid only while supplies last. helps reduce fever. This OTC product is similar to the active ingredients found in Liquid Tylenol.Flavored Liquid. Aspirin Free. Alcohol Free. Pain Reliever. Fever Reducer.


Product Description & Reviews

helps reduce fever. This OTC product is similar to the active ingredients found in Liquid Tylenol.Flavored Liquid. Aspirin Free. Alcohol Free. Pain Reliever. Fever Reducer.

Features & Highlights

  • Flavored Liquid
  • Aspirin Free
  • Alcohol Free
  • Pain Reliever
  • Fever Reducer

Additional Information

Manufacturer:GerriCare - Creative Rewards Distributor OTC for Tylenol
Brand:Acetaminophen 500mg - Creative Rewards
Model:GerriCare-LT-08
Part Number:357896202088
Publisher:GerriCare - Creative Rewards Distributor OTC for Tylenol
Studio:GerriCare - Creative Rewards Distributor OTC for Tylenol
MPN:357896202088
UPC:357896202088
EAN:0357896202088
Package Weight:0.5 pounds
Package Size:2.1 x 2.1 x 2.1 inches

8 Oz Acetaminophen OTC for Extra Strength Liquid Tylenol 500mg 15ml xtra strenth tylenel for adults by Acetaminophen 500mg - Creative Rewards

Buy Now:
8 Oz Acetaminophen OTC for Extra Strength Liquid Tylenol 500mg 15ml xtra strenth tylenel for adults

4.1 out of 5 stars with 61 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$9.69


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Advil Menstrual (40 Count) Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief
By Advil
mpn: 545007, ean: 0305730230407,
While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of pro...

Advil Menstrual Pain Tablets 20 Count per Box (3 Pack)
By Advil
mpn: 545198, ean: 0305730230209,
Advil Menstrual Pain Tablets 20 Count per Box, Up to 6 hours of pain relief from menstrual cramps, headaches and back pain, Pain Reliever/ Fever Reduc...

Legatrin Advanced Formula PM Caplets, 50-Count Bottles (Pack of 2)
By Legatrin
mpn: SPPPOA065217, ean: 0021406490509,
Legatrin PM Caplets offer temporary relief of minor aches and pains, such as leg cramps, with accompanying sleeplessness.Dual Action. Pain reliever & ...

Rainbow Light - Pain-Eze - Vegan and Gluten-Free Support For Occasional Mild to Moderate Muscular Tension, Aches, and Pains - 40 Tablets
By Rainbow Light
mpn: 10821, ean: 5053204723867,
Rainbow Light Pain-Eze is a naturally effective herbal formula with a powerful blend of traditionally used herbs featuring meadowsweet and California ...

Major Pharmaceuticals Mapap Tablets, 1000 Count
By Major Pharmaceuticals
mpn: MAJ198280, ean: 0309041982802,
MAJOR Mapap Tablets Regular 1000 TabletsMapap. Regular Strength 325 mg. 1000 Count.

Tylenol 8 HR Muscle Aches & Pain, Pain Relief from Aches and Pain, 650 mg, 100 ct.
By Tylenol
mpn: 493961, ean: 0300450297211,
Tylenol 8 HR Muscle Aches & Pains provides strong and fast pain relief. Containing 650 milligrams of acetaminophen, this pain reliever and fever reduc...

Medi-First 80813 Ibuprofen 250 packets of 2, Pain Reliever
By Medi-First
sku: VP-5U9M-V1UX, mpn: 80813, ean: 0347682808136,
Medi-First Ibuprofen temporarily relieves minor aches and associated with: headache, toothache, backache, menstrual cramps, common cold, muscular ache...

Advil Migraine - 80 Liquid Filled Capsules
By Advil
mpn: Advil, ean: 0305730168403,
Treats migraine. Clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. The only FDA-approve...

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg
By PhysiciansCare
mpn: 90109, ean: 0073577901094,
This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, back...

2 Combo Pack Children's Motrin Ibuprofen Pain Fever Reliever Original Berry Flavor of 4 Oz
By TYLENOL
Bring your child fast fever reduction and relief from minor aches and pains with Children's MOTRIN Oral Suspension. Containing 100 milligrams of ibupr...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.